# SDR CALA2015042000292

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 24,691 hours, 8,340 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT HORIZONTAL STAB SKIN CRACK FOUND AT STATION 101.9, 1" FROM REAR SPAR.  CUT OUT DAMAGE, FABRICATED & INSTALLED REPAIR DOUBLER IAW ECRA 5510-02518 & SRM 55-10-01 REPAIR 11.  A DETAIL VISUAL & LFEC INSPECTION TO BE PERFORMED AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION & AT 9,000 FLIGHT CYCLE INTERVALS IAW SRM 5 5-10-01 REPAIR 11 TABLE 204. THIS LOG PAGE DISCREPANCY ENTRY WAS MADE IN ERROR.  SEE NEW LOG PAGE 9739199 CONTROL 33691 55-DIP FOR CORRECT ENTRY.  UPDATE CONTROL 33691.  INSPECT AT THRESHOLD OF 56,000 FLIGHT CYCLE AFTER REPAIR INSTALL & REPEAT AT INTERVALS OF EVERY 9000 FLIGHT CYCLES THERE AFTER IAW SRM 55-10-01 REPAIR 11.  DIP CONTROL 33692.
